# SDR SWAA2015110945927

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 20,139 hours, 11,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 0200200005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT INDICATOR ASSEMBLY DOOR EXIT SIGN COVER INOPERATIVE.  R & R INDICATOR ASSEMBLY IAW MM.
